# SDR DALA13005723125

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 32,671 hours, 16,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EPSU BATTERY FAULT R & R LT EPSU BATTERY IAW AMM 33-51-38 PB 401.  OPS CHECKED GOOD.
